Alert archive / Illinois / Special Weather Statements in 2021

Special Weather Statement, NWS Lincoln, IL

August 12, 2021McLean County, Illinois

NWS Lincoln, IL issued this special weather statement at Aug 12, 2021, 8:12 AM CDT for McLean County, Illinois. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 12, 2021, 8:12 AM CDT (13:12 UTC)
Expired
Aug 12, 2021, 9:00 AM CDT
In force
48 min
Issued by
NWS Lincoln, IL
Hail
0.50 in
Wind
40

County McLean County, IL

The radar

The Lincoln radar (KILX), 72 km from the middle of the area, began a volume at 13:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 12, 9:07 AM CDTHAIL 0.75Saybrook, ILREPORT FROM MPING: DIME (0.75 IN.).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 1.2 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2021-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1191 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2021-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 140 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1191 J/kg
Mixed-layer CIN
-177 J/kg
Mixed-layer LCL
1149 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
140 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted.

000 
WWUS83 KILX 121312
SPSILX

Special Weather Statement
National Weather Service Lincoln IL
812 AM CDT Thu Aug 12 2021
 
ILZ038-043-044-121400-
Piatt-De Witt-McLean-
812 AM CDT Thu Aug 12 2021

...Strong thunderstorms will impact portions of northeastern Piatt,
northern De Witt and southeastern McLean Counties through 900 AM
CDT...

At 812 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Colfax to Heyworth.
Movement was east at 20 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects. Minor damage to outdoor objects is 
         possible.

Strong thunderstorms will be near...
  Colfax around 815 AM CDT.

Other locations in the path of these storms include Le Roy and Farmer
City.

This includes Interstate 74 between mile markers 144 and 163.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4062 8857 4061 8846 4023 8847 4022 8905
      4065 8858
TIME...MOT...LOC 1312Z 282DEG 15KT 4063 8853 4030 8896 

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

$$

Geelhart

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this special weather statement went out at Aug 12, 5:33 AM CDT, 2 hours 39 minutes earlier.

Area forecast discussion, Aug 12, 5:33 AM CDT, 2 hours 39 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
533 AM CDT Thu Aug 12 2021

.SYNOPSIS...
Issued at 246 AM CDT Thu Aug 12 2021

Morning thunderstorms over parts of central IL, will give way to
another hot and humid day. A heat advisory is in effect from noon
to 7 pm, south of a Canton to Danville line. A cold front pushing
south into the region late this afternoon and evening, will bring
a chance for strong to severe thunderstorms and locally heavy
rainfall. Some lingering showers or storms are possible on Friday,
but a trend to drier and cooler weather will be underway, as high
pressure builds in from the northwest to start the weekend.

&&

.SHORT TERM...(Today and tonight)
ISSUED AT 246 AM CDT Thu Aug 12 2021

2 am surface map indicated a pre frontal trof from southeast WI
into south central IA. South of this boundary, elevated moist
advection aided by a 40 kt low level jet allowed scattered showers
and storms to form in a convergence zone, affecting areas south of
I-80 and north of a Macomb to Bloomington line. Weak mid level
flow leads to a low severe potential, although small hail would
be possible given steep mid level lapse rates. High PWs near 2"
and training storms make locally heavy rain and isolated flash
flooding a possibility over the next few hours over the northern
CWA. Prolific cloud to ground lightning strikes have also been
noted.  CAMs suggest this activity weakens toward sunrise as the
LLJ wanes, leaving debris clouds and a capped airmass across
central IL. This should limit convection through much of the
afternoon.

It will be another hot and humid day, though debris clouds give
some uncertainty to the high temp forecast. Still, most areas to
see lower 90s highs assuming clearing eventually occurs, and mid
70s dewpoints. In collaboration with surrounding offices, have
issued a Heat Advisory south of a Canton to Danville line, from
noon to 7 pm. Heat indices peak around 105F here, and closer to
100F farther north.

The next good chance for storms will be tied to the cold front,
pressing south into east central IA and northwest IL late this
afternoon. Airmass ahead of this plenty unstable with 3000 J/kg
CAPE into mid evening along with 30-40 kt bulk shear, better than
recent days. This supports a severe weather threat (primarily
damaging wind), gradually diminishing towards midnight as both
instability and shear trend down. The most favored area for severe
highlighted by SPC Day 1 slight risk northwest of a Jacksonville
to Bloomington line. PWs around 2" present a localized flash flood
threat, especially where training occurs.

.LONG TERM...(Friday through Wednesday)
ISSUED AT 246 AM CDT Thu Aug 12 2021

Latest guidance has trended faster with the frontal timing through
the southern CWA Friday afternoon, which should push the severe
threat farther south into the Ohio Valley. Still have lingering
pops behind the front, but should see a drying trend from the
northwest. Dewpoints fall into the 60s north of I-70 during the
afternoon. This, along with highs in the low to mid 80s signal
the start of a more comfortable weather pattern.

Saturday through Monday, large surface ridge sets up over the
Great Lakes, providing a dry northeast flow to central IL. This
results in low 80s highs and seasonably low dewpoints in the
low/mid 60s.

Tuesday through Wednesday, the highs shifts east eventually
veering low level flow southeast, for gradually warming
temperatures and rising dewpoints. With the increased instability,
low chances for thunderstorms each afternoon in eastern IL.

&&

.AVIATION...(For the 12Z TAFS through 12Z Friday morning)
Issued at 533 AM CDT Thu Aug 12 2021

Scattered thunderstorms should dissipate over the I-72 corridor
over the next couple hours, with brief gusty winds and IFR to MVFR
ceilings and visibility possible if a terminal is impacted. While
an isolated storm cannot be ruled out during the day, a better
chance for storms will accompany a cold front dropping southeast
across the area this evening. There is some uncertainty in
coverage and timing, so kept mention to VCTS at this time. IFR
reductions and gusty winds possible in these storms. Southwest
winds to gust up to 20 kt at times this afternoon, before
decreasing in the vicinity of the front this evening.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
Heat Advisory from noon today to 7 PM CDT this evening for
ILZ036-040>057-061>063-066>068-071>073.

&&

SYNOPSIS...25
SHORT TERM...25
LONG TERM...25
AVIATION...25
Hazardous weather outlook, Aug 12, 5:46 AM CDT, 2 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
546 AM CDT Thu Aug 12 2021

ILZ027>031-037-038-131100-
Knox-Marshall-McLean-Peoria-Stark-Tazewell-Woodford-
546 AM CDT Thu Aug 12 2021

This Hazardous Weather Outlook is for portions of central
Illinois.

.DAY ONE...TODAY AND TONIGHT...

Thunderstorms will linger early this morning near Bloomington,
with locally heavy rain and gusty winds. Isolated storms are
possible across the region again this afternoon, but storms are
more likely tonight. The storms after sunset will be capable of
producing damaging winds, as well as frequent lightning and heavy
rain.

The heat index is expected to be around 100 degrees this
afternoon.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

Scattered storms will linger into Friday morning, before passage
of a cold front. These storms are not expected to be severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed tonight, with the most likely
time frame between 8 pm and midnight.

ILZ036-040-041-131100-
Fulton-Mason-Schuyler-
546 AM CDT Thu Aug 12 2021

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS
EVENING...

This Hazardous Weather Outlook is for portions of west central
Illinois.

.DAY ONE...TODAY AND TONIGHT...

Isolated storms are possible across the region this afternoon,
but storms are more likely tonight. The storms after sunset will
be capable of producing damaging winds, as well as frequent
lightning and heavy rain.

The heat index is expected to range from 100 to 105 degrees this
afternoon.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

Scattered storms will linger into Friday morning, before passage
of a cold front. These storms are not expected to be severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed tonight, with the most likely
time frame between 8 pm and midnight.

ILZ042>057-061>063-131100-
Cass-Champaign-Christian-Clark-Coles-Cumberland-De Witt-Douglas-
Edgar-Logan-Macon-Menard-Morgan-Moultrie-Piatt-Sangamon-Scott-
Shelby-Vermilion-
546 AM CDT Thu Aug 12 2021

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS
EVENING...

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois and west central Illinois.

.DAY ONE...TODAY AND TONIGHT...

Thunderstorms will linger early this morning in areas from
Beardstown east to Danville, producing frequent lightning, heavy
rain and gusty winds.

Isolated storms are possible across the region again late this
afternoon, but storms are more likely tonight. The storms after
sunset will be strong to locally severe, with strong winds, frequent
lightning and heavy rain.

The heat index is expected to range from 100 to 105 degrees this
afternoon.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

Scattered storms will linger into Friday, before passage of a
cold front. These storms are not expected to be severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed tonight, with the most likely
time frame between 11 pm and 3 am.

ILZ066>068-071>073-131100-
Clay-Crawford-Effingham-Jasper-Lawrence-Richland-
546 AM CDT Thu Aug 12 2021

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS
EVENING...

This Hazardous Weather Outlook is for portions of southeast
Illinois.

.DAY ONE...TODAY AND TONIGHT...

The heat index is expected to range from 100 to 105 degrees this
afternoon.

A few thunderstorms are possible in the evening, but are more
likely after midnight. These are not expected to be severe.

Minor flooding will continue on the Embarras River near
Lawrenceville, and the Little Wabash River near Clay City.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

Scattered thunderstorms will occur on Friday, until passage of a
cold front. These are not expected to be severe.

Minor flooding on the Embarras River will subside early Friday
morning, but linger on the Little Wabash River through the
weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

Geelhart

In the hours before

Special weather statement, Aug 12, 2:59 AM CDT, 5 hours 13 minutes before
Special Weather Statement
National Weather Service Lincoln IL
259 AM CDT Thu Aug 12 2021

ILZ031-038-120845-
Woodford-McLean-
259 AM CDT Thu Aug 12 2021

...Strong thunderstorms will impact portions of southeastern
Woodford and central McLean Counties through 345 AM CDT...

At 258 AM CDT, Doppler radar was tracking a strong thunderstorm near
Hudson, moving east at 35 mph. Additional storms extended from
Bloomington to El Paso, and were also moving eat at 35 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Towanda around 310 AM CDT.

Other locations in the path of this storm include Lexington,
Cooksville and Colfax.

This includes the following highways...
 Interstate 39 between mile markers 0 and 16.
 Interstate 55 between mile markers 158 and 186.
 Interstate 74 between mile markers 120 and 133.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Lincoln.

&&

LAT...LON 4075 8858 4062 8858 4061 8846 4045 8846
      4045 8914 4075 8916
TIME...MOT...LOC 0758Z 267DEG 32KT 4056 8903

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Geelhart
Special weather statement, Aug 12, 3:51 AM CDT, 4 hours 21 minutes before
Special Weather Statement
National Weather Service Lincoln IL
351 AM CDT Thu Aug 12 2021

ILZ038-120915-
McLean-
351 AM CDT Thu Aug 12 2021

...A strong thunderstorm will impact portions of east central McLean
County through 415 AM CDT...

At 350 AM CDT, Doppler radar was tracking a strong thunderstorm near
Colfax, or 12 miles west of Gibson City, moving east at 30 mph.

HAZARD...Winds in excess of 40 mph. A wind gust of 43 mph was
         reported at the Bloomington airport at 3:33 am from this
         storm.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Saybrook around 400 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4062 8857 4061 8846 4040 8846 4040 8878
      4065 8879 4065 8858
TIME...MOT...LOC 0850Z 267DEG 25KT 4051 8861

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Geelhart
Special weather statement, Aug 12, 4:02 AM CDT, 4 hours 10 minutes before
Special Weather Statement
National Weather Service Lincoln IL
402 AM CDT Thu Aug 12 2021

ILZ037-041-120945-
Tazewell-Mason-
402 AM CDT Thu Aug 12 2021

...Strong thunderstorms will impact portions of Tazewell and
northeastern Mason Counties through 445 AM CDT...

At 401 AM CDT, Doppler radar was tracking strong thunderstorms near
Manito, or 12 miles southwest of Pekin, moving east at 30 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  South Pekin and Green Valley around 415 AM CDT.

Other locations in the path of this storm include Delavan, Tremont,
Hopedale, Mackinaw, Minier and Armington.

This includes Interstate 155 between mile markers 12 and 27.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4056 8927 4033 8926 4032 8954 4032 8986
      4055 8979
TIME...MOT...LOC 0901Z 267DEG 25KT 4042 8976

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Geelhart
Local storm report, Aug 12, 7:40 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
740 AM CDT THU AUG 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       1 SSE LEXINGTON         40.63N 88.77W
08/12/2021  M1.90 INCH       MCLEAN             IL   COCORAHS

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       1 NW KNOXVILLE          40.92N 90.30W
08/12/2021  M1.85 INCH       KNOX               IL   COCORAHS

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       1 WSW CONGERVILLE       40.61N 89.22W
08/12/2021  M1.76 INCH       WOODFORD           IL   COCORAHS

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       SECOR                   40.74N 89.14W
08/12/2021  M1.70 INCH       WOODFORD           IL   COCORAHS

            24 HOUR TOTAL.

0500 AM     HEAVY RAIN       4 NE NORMAL             40.55N 88.95W
08/12/2021  M1.68 INCH       MCLEAN             IL   CO-OP OBSERVER

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       3 S SECOR               40.70N 89.14W
08/12/2021  M1.44 INCH       WOODFORD           IL   COCORAHS

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       1 ESE TOULON            41.09N 89.85W
08/12/2021  M1.28 INCH       STARK              IL   COCORAHS

            24 HOUR TOTAL.

0730 AM     HEAVY RAIN       CHENOA                  40.74N 88.72W
08/12/2021  M1.27 INCH       MCLEAN             IL   CO-OP OBSERVER

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       LE ROY                  40.35N 88.76W
08/12/2021  M1.24 INCH       MCLEAN             IL   COCORAHS

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       1 SW HENRY              41.10N 89.37W
08/12/2021  M1.21 INCH       MARSHALL           IL   COCORAHS

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       WATAGA                  41.03N 90.28W
08/12/2021  M1.14 INCH       KNOX               IL   MESONET

            24 HOUR TOTAL, SWOP REPORT.

0700 AM     HEAVY RAIN       AVON                    40.66N 90.44W
08/12/2021  M1.05 INCH       FULTON             IL   CO-OP OBSERVER

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       3 S DUNLAP              40.82N 89.68W
08/12/2021  M1.04 INCH       PEORIA             IL   COCORAHS

            24 HOUR TOTAL.

&&

ERWIN
Local storm report, Aug 12, 7:59 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
759 AM CDT THU AUG 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 AM     HAIL             1 SSW CENTRAL ILLINOIS  40.46N 88.92W
08/12/2021  E0.50 INCH       MCLEAN             IL   PUBLIC

            REPORT FROM MPING: HALF-INCH (0.50 IN.).

&&

ERWIN
Special weather statement, Aug 12, 8:12 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Lincoln IL
812 AM CDT Thu Aug 12 2021

ILZ038-043-044-121400-
Piatt-De Witt-McLean-
812 AM CDT Thu Aug 12 2021

...Strong thunderstorms will impact portions of northeastern Piatt,
northern De Witt and southeastern McLean Counties through 900 AM
CDT...

At 812 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Colfax to Heyworth.
Movement was east at 20 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Colfax around 815 AM CDT.

Other locations in the path of these storms include Le Roy and Farmer
City.

This includes Interstate 74 between mile markers 144 and 163.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4062 8857 4061 8846 4023 8847 4022 8905
      4065 8858
TIME...MOT...LOC 1312Z 282DEG 15KT 4063 8853 4030 8896

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Geelhart

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 2:45 AM CDTHeat AdvisoryILXCass, Champaign, Christian, Clark, Clay, Coles and 22 more15 hr
Aug 12, 2:59 AM CDTSpecial Weather StatementILXMcLean46 min
Aug 12, 3:14 AM CDTSevere Thunderstorm WarningILXMcLean31 min
Aug 12, 3:51 AM CDTSpecial Weather StatementILXMcLean24 min
Aug 12, 4:02 AM CDTSpecial Weather StatementILXTazewell43 min
Aug 12, 4:26 AM CDTSevere Thunderstorm WarningILXLogan, McLean, Tazewell21 min
Aug 12, 9:13 AM CDTSevere Thunderstorm WarningILXChampaign, McLean47 min
Aug 12, 9:24 AM CDTAreal Flood AdvisoryILXDeWitt, McLean, Piatt3 hr
Aug 12, 10:04 AM CDTFlash Flood WarningILXChampaign, McLean5 hr
Aug 12, 10:52 AM CDTSevere Thunderstorm WarningILXChampaign38 min
Aug 12, 11:17 AM CDTFlash Flood WarningILXChampaign, DeWitt, Piatt3 hr
Aug 12, 11:26 AM CDTSpecial Weather StatementILXFulton, Tazewell49 min
Aug 12, 12:16 PM CDTSpecial Weather StatementILXLogan44 min
Aug 12, 1:05 PM CDTSpecial Weather StatementILXVermilion40 min
Aug 12, 1:45 PM CDTSpecial Weather StatementILXChampaign, Piatt45 min
Aug 12, 2:16 PM CDTFlash Flood WarningILXChampaign, DeWitt, Piatt119 min
Aug 12, 2:23 PM CDTSpecial Weather StatementILXChampaign52 min
Aug 12, 2:35 PM CDTSpecial Weather StatementILXChristian, Morgan, Sangamon25 min
Aug 12, 2:43 PM CDTSevere Thunderstorm WarningILXChristian, Macon, Sangamon47 min
Aug 12, 2:53 PM CDTSevere Thunderstorm WarningILXVermilion37 min
Aug 12, 3:01 PM CDTAreal Flood WarningILXChampaign, McLean6 hr
Aug 12, 3:08 PM CDTSevere Thunderstorm WarningILXChristian, Macon, Moultrie, Shelby52 min
Aug 12, 3:43 PM CDTSevere Thunderstorm Warning Considerable damage threatILXColes, Cumberland, Effingham, Moultrie, Shelby47 min
Aug 12, 4:15 PM CDTFlash Flood WarningILXDouglas, Moultrie, Shelby3 hr
Aug 12, 4:29 PM CDTSevere Thunderstorm WarningILXClark, Crawford, Cumberland, Effingham, Jasper, Shelby46 min
Aug 12, 5:09 PM CDTSevere Thunderstorm WarningILXClark, Crawford, Jasper36 min
Aug 12, 5:28 PM CDTSpecial Weather StatementILXScott32 min
Aug 12, 5:30 PM CDTSevere Thunderstorm WarningILXCass, Morgan, Scott18 min

Nearby

Special Weather Statements in Illinois, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.